# SDR R61A201502280153

- Difficulty date: February 28, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 21,660 hours, 16,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 17088788001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT GALLEY MIDDLE MATTING SURFACE HAS CORROSION. MAINTENANCE REPLACED TRIM PIECES ON AFT GALLEY ON BOTH SURFACES IAW AMM 25-00-23. PN 170-88788-001, TRIM. ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
